Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Darboux curves on surfaces I

Abstract : In 1872, G. Darboux defined a family of curves on surfaces of $\mathbb{R}^3$ which are preserved by the action of the Mobius group and share many properties with geodesics. Here, we characterize these curves under the view point of Lorentz geometry and prove that they are geodesics in a 3-dimensional sub-variety of a quadric $\Lambda^4$ contained in the 5-dimensional Lorentz space $\mathbb{R}^5_1$ naturally associated to the surface. We construct a new conformal object: the Darboux plane-field $\mathcal{D}$ and give a condition depending on the conformal principal curvatures of the surface which guarantees its integrability. We show that $\mathcal{D}$ is integrable when the surface is a special canal.
Type de document :
Article dans une revue
Liste complète des métadonnées
Contributeur : Imb - Université de Bourgogne <>
Soumis le : mardi 21 mars 2017 - 10:54:52
Dernière modification le : mardi 10 novembre 2020 - 17:14:04

Lien texte intégral




Ronaldo Garcia, Rémi Langevin, Paweł Walczak. Darboux curves on surfaces I. Journal of the Mathematical Society of Japan, Maruzen Company Ltd, 2017, 69 (1), pp.1 - 24. ⟨10.2969/jmsj/06910001⟩. ⟨hal-01493227⟩



Consultations de la notice